Thread: More Gyno Questions
12-19-2005, 09:51 PM #1New Member
- Join Date
- Dec 2005
More Gyno Questions
Hey guys, I was posting in another thread, but wasn't getting any answers. I'm impatient....so bear with me :biggrin:
As a precursor to the questions, I've done no steroids , so my problem is slightly confusing to me....
I was looking for a certain drug called testolactone and came across this product online.http://www.medxlife.com/productcart/...&idproduct=44# I'm not quite sure what is going on with this website, but it appears as if I have to send in testing in order to purchase the product. I do have a few questions pertaining to TESLAC .
1. Does anyone know the likelihood of gyno relapse after treatment?
2. Is it safe to use?
Also, on a different gyno spectrum, do you think that the fact that I'm lactose intolerant and ingest high amounts of soy and soy protein would have caused my bitch-tit. (Its the size of a marble and quite sore). Its nothing visible to those who don't know, but when they know about it, they can easily see it.
And one more thing? How many of you have had a case of Gyno and cleared it up? How big was your growth?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)